# SDR CALA2023041201104

- Difficulty date: April 12, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N884UA
- Make and model: Airbus A319-132
- Aircraft serial: 2579
- Aircraft time: 45,429 hours, 22,899 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 350E053021212
- Part serial: 8031
- Condition: Inoperative
- Location: Fwc #2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RUDDER TRAVEL LIMITER INOP - F-CTL ECAM CAME ON MULTIPLTIMES BELOW 80 KTS AFTER THRUST LEVERS SET I N FLXMCT DETENT ON TAKEOFF. PEFORMED AFS GROUND SCANN PER AMM 22-91-00, PERFORMED EFS 1 AND NORMAL AT THIS TIME.  PARTS USED:  31-3152-9-0001,QTY :1 2 GROUND SCAN NO FAULTS NOTED PER AMM 27-96-00, PERFORMED RUDDER 1157644,QTY :1 TRAVEL LIMITING FUNCTION TEST PER 22-61-00-710-001-A NO FAULTS ROTABLE PARTS CHANGE WAS INDICATED - TT # 1157644  SN OFF 8031 NOTED. REPLACED FWC 2 PER AMM 31-53-34-400-001-A STSTEM OPS CKS ADD EMP:371731 COMPUTER, FLIGH  OFF 31-3152-9-0001 8031 ON 31-3152-9-0001 1858
